# SDR FDEA202203081344

- Difficulty date: March 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: AJC7515
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: L/H SIDE BANAGO #4 FITTING HAS REPAIR DOUBLER DOT 45. EXISTING MAJOR REPAIR PREVIOSULY INSTALLED PER SRM 55-10-02-2R REPAIR 5, FIG. 204.
